# SDR ASAA2021042334649

- Difficulty date: April 23, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 51,390 hours, 15,207 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 13698
- Condition: Inoperative
- Location: Nr 2 Eng Inlet
- Part time: 12,690 hours, 4,186 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

# 2 ENGINE ANTI ICE COWL VALVE STUCK CLOSED AMBER TAI & BRIGHT BLUE LIGHT. GROUNDED - YES. REMOVED AND REPLACED #2 ENG COWL TAI VALVE ASSY IAW B737-800 AMM 30-21-11/401. PERFORMED ENGINE COWL TAI VALVE INSTALLATION TEST REF AMM SUBTASK 30-21-11-860-009, LEAK CHECK AND OPS CHECK SUCCESSFUL, OK FOR SERVICE.
